Alert archive / Oklahoma / High Wind Warnings in 2022
High Wind Warning 9, NWS Norman, OK
NWS Norman, OK issued this high wind warning at May 17, 2022, 9:16 PM CDT for 13 counties in Oklahoma. It was in force for 5 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 17, 2022, 9:16 PM CDT (02:16 UTC)
- Expired
- May 18, 2022, 2:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Norman, OK
Counties Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 9:20 PM CDT | NON-TSTM WND GST 58 | 2 Nw Foss Reservoir, OK | HEAT BURST. |
| May 17, 9:30 PM CDT | NON-TSTM WND GST 67 | 6 Sse Eagle City, OK | HEAT BURST. |
| May 17, 9:30 PM CDT | NON-TSTM WND DMG | Thomas, OK | BUILDING DAMAGED BY HEAT BURST WINDS. |
| May 17, 9:35 PM CDT | NON-TSTM WND GST 59 | 1 Nnw Watonga, OK | HEAT BURST. |
| May 17, 9:35 PM CDT | NON-TSTM WND GST 65 | 6 Sse Eagle City, OK | HEAT BURST. |
| May 17, 10:15 PM CDT | NON-TSTM WND GST 62 | 1 W Kingfisher, OK | HEAT BURST. |
| May 17, 10:15 PM CDT | NON-TSTM WND GST 67 | 6 Sse Eagle City, OK | HEAT BURST. |
| May 17, 10:20 PM CDT | NON-TSTM WND GST 59 | 6 Sse Eagle City, OK | HEAT BURST. |
| May 17, 10:20 PM CDT | NON-TSTM WND GST 60 | 1 W Kingfisher, OK | HEAT BURST. |
| May 17, 10:25 PM CDT | NON-TSTM WND GST 62 | 6 Sse Eagle City, OK | HEAT BURST. |
| May 17, 10:35 PM CDT | NON-TSTM WND GST 60 | 1 Nw Watonga, OK | HEAT BURST. |
| May 17, 11:20 PM CDT | NON-TSTM WND GST 61 | 4 Wsw Guthrie, OK | HEAT BURST. |
| May 17, 11:20 PM CDT | NON-TSTM WND GST 65 | 1 W Kingfisher, OK | HEAT BURST. |
| May 17, 11:25 PM CDT | NON-TSTM WND GST 60 | 2 S Guthrie, OK | HEAT BURST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1054 J/kg
- Mixed-layer CIN
- -455 J/kg
- Mixed-layer LCL
- 2044 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
224 WWUS74 KOUN 180216 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 916 PM CDT Tue May 17 2022 OKZ014>018-021>024-180700- /O.NEW.KOUN.HW.W.0009.220518T0216Z-220518T0700Z/ Roger Mills-Dewey-Custer-Blaine-Kingfisher-Beckham-Washita-Caddo- Canadian- Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, and Mustang 916 PM CDT Tue May 17 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT WEDNESDAY... * WHAT...South wind gusts 60 to 70 mph. * WHERE...Roger Mills, Dewey, Custer, Blaine, Kingfisher, Beckham, Washita, Caddo and Canadian Counties. * WHEN...Until 2 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strong winds are due to heat bursts on the northern side of dissipating showers and storms across western and southwestern Oklahoma. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
3 follow-up statements
440 WWUS74 KOUN 180329 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1029 PM CDT Tue May 17 2022 OKZ019-025-180700- /O.EXA.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/ Logan-Oklahoma- Including the cities of Guthrie and Oklahoma City 1029 PM CDT Tue May 17 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Logan and Oklahoma Counties. * WHEN...Until 2 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strong winds are due to heat bursts on the northern side of dissipating showers and storms. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ OKZ014>018-021>024-180700- /O.CON.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/ Roger Mills-Dewey-Custer-Blaine-Kingfisher-Beckham-Washita-Caddo- Canadian- Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, and Mustang 1029 PM CDT Tue May 17 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM CDT WEDNESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 65 mph. * WHERE...Custer, Kingfisher, Dewey, Roger Mills, Blaine, Caddo, Canadian, Beckham and Washita Counties. * WHEN...Until 2 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The strong winds are due to heat bursts on the northern side of dissipating showers and storms.. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
158 WWUS74 KOUN 180437 AAB NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 1137 PM CDT Tue May 17 2022 OKZ014>017-021>023-180545- /O.CAN.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/ Roger Mills-Dewey-Custer-Blaine-Beckham-Washita-Caddo- Including the cities of Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, and Hinton 1137 PM CDT Tue May 17 2022 ...HIGH WIND WARNING IS CANCELLED... The threat for damaging winds has ended near and west of Watonga and Anadarko. $$ OKZ020-026-180700- /O.EXA.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/ Payne-Lincoln- Including the cities of Stillwater, Chandler, Stroud, Prague, Meeker, Davenport, and Wellston 1137 PM CDT Tue May 17 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Payne and Lincoln Counties. * WHEN...Until 2 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ OKZ018-019-024-025-180700- /O.CON.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/ Kingfisher-Logan-Canadian-Oklahoma- Including the cities of Kingfisher, Hennessey, Okarche, Guthrie, Yukon, Concho, El Reno, Mustang, and Oklahoma City 1137 PM CDT Tue May 17 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph. * WHERE...Logan, Kingfisher, Canadian and Oklahoma Counties. * WHEN...Until 2 AM CDT Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
811 WWUS74 KOUN 180656 AAC NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 156 AM CDT Wed May 18 2022 OKZ018>020-024>026-180800- /O.EXP.KOUN.HW.W.0009.000000T0000Z-220518T0700Z/ Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln- Including the cities of Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, and Wellston 156 AM CDT Wed May 18 2022 ...HIGH WIND WARNING WILL EXPIRE AT 2 AM CDT EARLY THIS MORNING... Strong winds will continue to be possible early this morning, but damaging gusts from heat bursts the rest of the morning are unlikely. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 17, 6:32 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 17, 6:32 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Norman OK 632 PM CDT Tue May 17 2022 ...New AVIATION... .SHORT TERM... (This evening through Wednesday) Issued at 212 PM CDT Tue May 17 2022 Instability is increasing again as the clouds associated with this morning's convection moves out and dissipates. A number of the models have been showing precipitation developing in the west near or ahead of the dryline and added POPs this morning for this afternoon and this evening, and have expanded the POPs in time through 06Z based on the current model trends. Any storms that do develop are expected to be widely scattered given that there is still a bit of convective inhibition, so currently do not think that POPs higher than 20 percent are needed. Although the dryline itself looks to remain farther west in the panhandles, surface moisture will still mix out some in far western Oklahoma leading to high temperature-dewpoint differences supporting an environment where thunderstorms could produce strong downbursts. There will be some hail potential as well given the expected instability. The HRRR is explicitly forecasting some heatbursts with dissipating convection late tonight. We did have some heatbursts overnight and this morning, and the environmental set up would support additional heatbursts this evening if convection does develop. Another very warm day is expected tomorrow with triple digit temperatures expected in the southwest. A surface front will slide into at least the northwestern part of the area tomorrow taking a little of the edge of the forecast temperatures northwest of the boundary. With the hot temperatures and low dewpoints in the southwest, minimum humidity values will fall to 10-15 percent in the southwest elevating fire weather concerns, but fortunately the winds will not be too strong as the surface pressure gradient relaxes near the front. && .LONG TERM... (Wednesday night through next Monday) Issued at 421 PM CDT Tue May 17 2022 A fairly unstable upper-air pattern is expected to continue Wednesday night through Friday, where a zonal flow with frequent perturbations and shortwaves. Across southeastern Colorado through the Texas panhandle, another round of storms will likely develop along a boundary, however they are anticipated to dissipated before making it into western Oklahoma and north Texas. A more established troughing pattern arrives in the northern US Friday morning, with an upper level cyclone moving through North Dakota/Minnesota on Friday. A cold front extending from the associated surface low will begin moving through the region Friday night through Saturday, bringing much cooler, below average temperatures on Saturday. Precipitation chances increase through Friday night into Saturday, mainly along and east of I-35. Large differences continue within the long range models/ensembles on the upper air pattern early next week, in particular the development of a trough across the southwestern US and the possibility of a trough moving through the region, bringing widespread precipitation chances. For now, low precip chances have been included, but trends be monitored through the weekend. Zwink && .AVIATION... (00Z TAFS) Issued at 630 PM CDT Tue May 17 2022 VFR will apply through the forecast. A few storms may try to move into western OK from the TX panhandle, but confidence is not high enough to include a mention at WWR or CSM. Mid to high clouds will increase, however, over most terminals tonight. Wind speeds will decrease overnight and then a shift from the north and northeast is expected Wed afternoon and evening. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 73 95 67 95 / 20 0 10 0 Hobart OK 71 99 66 102 / 20 0 0 0 Wichita Falls TX 75 106 69 105 / 10 0 10 0 Gage OK 60 91 60 99 / 20 0 10 0 Ponca City OK 68 90 64 93 / 20 0 10 0 Durant OK 70 95 71 94 / 10 0 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...26 LONG TERM....50 AVIATION...03
Hazardous weather outlook, May 17, 11:58 AM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1158 AM CDT Tue May 17 2022 OKZ004>048-050>052-TXZ083>090-181700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1158 AM CDT Tue May 17 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Isolated severe thunderstorms are possible late this afternoon and evening across western and northern Oklahoma, and western north Texas. Damaging wind gusts will be the primary hazard, but large hail is possible as well. .Fire Weather... Near critical to critical fire weather conditions are expected this afternoon across western north Texas and southwest Oklahoma. .Heat... Record to near-record temperatures are expected this afternoon. Be sure to take heat precautions to avoid heat related illnesses. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Severe storms appear possible over southeast parts of Oklahoma on Friday. Additional showers and thunderstorms will be possible early next week. .Fire Weather... Near critical fire weather conditions are expected again Thursday across parts of western Oklahoma and adjacent parts of Texas. .Heat... Record to near-record temperatures are expected to continue through Thursday. Be sure to take heat precautions to avoid heat related illnesses. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, May 17, 7:05 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT TUE MAY 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 2 NE ELK CITY 35.43N 99.39W
05/17/2022 M67 MPH BECKHAM OK AWOS
&&Special weather statement, May 17, 7:45 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Norman OK
745 PM CDT Tue May 17 2022
OKZ033-034-180115-
Harmon OK-Greer OK-
745 PM CDT Tue May 17 2022
...A strong thunderstorm will impact portions of northern Harmon and
northwestern Greer Counties through 815 PM CDT...
At 744 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Vinson, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vinson, Madge and McKnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3497 10000 3503 9966 3488 9953 3473 10000
TIME...MOT...LOC 0044Z 238DEG 37KT 3483 9992
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
03Special weather statement, May 17, 7:49 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Norman OK
749 PM CDT Tue May 17 2022
OKZ016-022-180145-
Washita OK-Custer OK-
749 PM CDT Tue May 17 2022
...A strong thunderstorm will impact portions of northwestern Washita
and southwestern Custer Counties through 845 PM CDT...
At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near
Foss, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clinton, Arapaho, Canute, Custer City, Bessie, Foss, Foss Reservoir
and Stafford.
This includes Interstate 40 between mile markers 42 and 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3555 9936 3569 9886 3540 9881 3536 9936
3550 9937
TIME...MOT...LOC 0049Z 254DEG 23KT 3545 9920
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
03Special weather statement, May 17, 8:04 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Norman OK
804 PM CDT Tue May 17 2022
OKZ033-TXZ083-180145-
Harmon OK-Hardeman TX-
804 PM CDT Tue May 17 2022
...A strong thunderstorm will impact portions of southern Harmon and
northwestern Hardeman Counties through 845 PM CDT...
At 804 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Hollis, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hollis, Gould and McQueen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3470 10000 3482 9974 3479 9972 3477 9972
3477 9969 3474 9967 3458 9966 3458 9967
3451 9967 3451 9984 3450 9983 3448 10000
TIME...MOT...LOC 0104Z 243DEG 28KT 3455 10002
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
03Local storm report, May 17, 9:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT TUE MAY 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM NON-TSTM WND GST 2 NW FOSS RESERVOIR 35.59N 99.25W
05/17/2022 M66 MPH CUSTER OK MESONET
HEAT BURST.
&&Local storm report, May 17, 9:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT TUE MAY 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM NON-TSTM WND GST 2 NW FOSS RESERVOIR 35.59N 99.25W
05/17/2022 M64 MPH CUSTER OK MESONET
HEAT BURST.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:03 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 42 min |
| May 17, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Roger Mills | 49 min |
| May 17, 7:45 PM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| May 17, 7:49 PM CDT | Special Weather Statement | OUN | Custer | 56 min |
| May 17, 8:04 PM CDT | Special Weather Statement | OUN | Harmon | 41 min |
| May 17, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Jackson, Kiowa and 2 more | 76 min |
| May 17, 10:13 PM CDT | Special Weather Statement | OUN | Comanche | 47 min |
| May 18, 12:15 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant, Kay, Woods | 30 min |
| May 18, 12:42 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble and 2 more | 33 min |
| May 18, 1:18 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Kay, Major, Noble, Woods and 1 more | 27 min |
| May 18, 1:46 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher, Logan, Major, Noble, Payne and 1 more | 44 min |
Nearby
High Wind Warnings in Oklahoma, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.